一般社団法人日本呼吸器学会 公式サイト
日本呼吸器学会英文誌 Respiratory Investigation
日本呼吸器学会誌 増刊号 学術講演会プログラム 抄録集

Abstract

Full Text of PDF Full Text of PDF (431k)
Article in Japanese

Diagnostic Imaging

A case of amiodarone pulmonary toxicity presented with characteristic CT findings

Akari Kondoa,b  Hiroyuki Matsudaa,b  Yasuoki Horiikea,b  Mitsuru Niwab,c  Takeo Hiratab  Takafumi Sudac 

aDepartment of Respiratory Medicine, Japanese Red Cross Shizuoka Hospital
bDepartment of Respiratory Medicine, Shizuoka City Shizuoka Hospital
cSecond Department of Internal Medicine, Hamamatsu University School of Medicine

ABSTRACT

A 68-year-old man was admitted to our hospital because of weight loss and an abnormal shadow on chest radiography. He had been taking amiodarone for about 2 years because of ventricular tachyarrhythmias. Computed tomography (CT) images showed increased attenuation associated with the infiltrative shadows in both lung fields; the images also showed increased attenuation in the liver. Transbronchial lung biopsy showed organizing pneumonia, such as changes with accumulations of foamy macrophage in the alveolar spaces. Blood levels of amiodarone and desethylamiodarone were elevated, and the patient was diagnosed with amiodarone pulmonary toxicity with liver damage. Therefore amiodarone was discontinued, which led to gradual improvement in chest radiography findings.

KEYWORDS

Amiodarone  Drug-induced pneumonitis 

Received 9 Apr 2014 / Accepted 7 Oct 2014

AJRS, 4(1): 125-128, 2015

Google Scholar